Replacing integral-type conditions by sequence-type ones

Research output: Contribution to journalArticle

Abstract

This note exhibits, as an example, that integral-type conditions can be replaced by sequence-type assumptions in four theorems pertaining to P. Chandra’s theorem and its generalizations.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalActa Mathematica Hungarica
DOIs
Publication statusAccepted/In press - Mar 31 2016

Fingerprint

Theorem
Generalization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Replacing integral-type conditions by sequence-type ones. / Leindler, L.

In: Acta Mathematica Hungarica, 31.03.2016, p. 1-6.

Research output: Contribution to journalArticle

@article{3dcdbcc5f37a49faa4f53045161b9d38,
title = "Replacing integral-type conditions by sequence-type ones",
abstract = "This note exhibits, as an example, that integral-type conditions can be replaced by sequence-type assumptions in four theorems pertaining to P. Chandra’s theorem and its generalizations.",
author = "L. Leindler",
year = "2016",
month = "3",
day = "31",
doi = "10.1007/s10474-016-0607-0",
language = "English",
pages = "1--6",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Replacing integral-type conditions by sequence-type ones

AU - Leindler, L.

PY - 2016/3/31

Y1 - 2016/3/31

N2 - This note exhibits, as an example, that integral-type conditions can be replaced by sequence-type assumptions in four theorems pertaining to P. Chandra’s theorem and its generalizations.

AB - This note exhibits, as an example, that integral-type conditions can be replaced by sequence-type assumptions in four theorems pertaining to P. Chandra’s theorem and its generalizations.

UR - http://www.scopus.com/inward/record.url?scp=84962022159&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84962022159&partnerID=8YFLogxK

U2 - 10.1007/s10474-016-0607-0

DO - 10.1007/s10474-016-0607-0

M3 - Article

SP - 1

EP - 6

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -